# SDR AALA202010309018

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 20,284 hours, 5,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BATTERY 11WL FAILED CABIN INTERCOMMUNICATION DATA SYSTEM 1 TEST.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY AT LOCATION 11WL, PER AMM 33-51-38.
